# SDR NACA20030117

- Difficulty date: October 21, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,423 hours, 49,187 cycles
- Engine: Pwa JT8D*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN CARGO DOOR UNLOCKED LIGHT ILLUMINATED ON TAKE OFF ROLL.  FOUND TWO LATCH INDICATOR SWITCHES LOOSE WHILE LATCHED.  TIGHTENED SWITCHES AND ROLLER CONTACTOR, OP CHECKED GOOD.
